MAUDE Adverse Event Report: VISBY MEDICAL, INC. VISBY MEDICAL SEXUAL HEALTH TEST

VISBY MEDICAL, INC. VISBY MEDICAL SEXUAL HEALTH TEST
Model Number PS-001402
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code Sexually Transmitted Infection (4555)
Date of Event 06/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was requested back for further evaluation however the customer advised that the device was not available.Since the device was not returned, the root cause of the reported failure could not be determined.Refer to page 13 and 14 of the instructions for use (ifu) for the list of limitations which contains information on erroneous results (limitations 4-8), and interpreting the test results (limitation 13).There will be no corrective actions taken at this time as the root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Visby will continue to monitor for trends.Submission of this report does not constitute an admission that medical personnel or a health product caused or contributed to an adverse event.C4: treatment/ therapy start and stop dates (use block c4 to record the date that a diagnostic test was performed for reports that involve an in vitro diagnostic product.) start date: (b)(6) 2025, stop date: (b)(6) 2025.
 
Event or Problem Description
Customer reported a discrepant result for a patient's chlamydia status.The visby medical sexual health test was interpreted as negative for chlamydia.The results from an additional test were positive for chlamydia.The vaginal samples for the two tests were collected by the patient on the same day.A third test was not performed.

Brand Name
VISBY MEDICAL SEXUAL HEALTH TEST
Common Device Name
VISBY MEDICAL SEXUAL HEALTH TEST
Manufacturer (Section D)
VISBY MEDICAL, INC.
3010 north first street
san jose CA 95134
Manufacturer (Section G)
VISBY MEDICAL
3010 north first street
san jose CA 95134
Manufacturer Contact
monica nachbar
3010 north first street
san jose, CA 95134
8334684729
MDR Report Key22374060
Report Number3016608638-2025-00002
Device Sequence Number12766634
Product Code QEP
UDI-Device Identifier10810031720061
UDI-Public(01)10810031720061(10)LN25020099(17)260103
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
K220407
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/03/2026
Device Model NumberPS-001402
Device Catalogue NumberPS-300681
Device Lot NumberLN25010009
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2025
Initial Report FDA Received Date07/01/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale